# SDR SWIA2019122747172

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS EVIDENCE OF CORROSION AROUND FASTNER HOLES AND IN RADIUS FROM BS 1000 TO 1047.   INSTALLED A NEW AFT CARGO DOOR SILL IAW SRM.
